# SDR FDEA2020051190833

- Difficulty date: April 29, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: AFA7817501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO FRAME STATION 1641 LONGERON 11   RIGHT HAND SIDE . EXISTING REPAIR AT MAIN DECK CARGO FRAME STATION 1641 LONGERON 11 RIGHT HAND SIDE   EVALUATED AND FOUND REPAIR DOUBLER DAMAGED / DENTED. MAIN DECK CARGO FRAME   STATION 1641 LONGERON 11 RIGHT HAND SIDE CARRIED OUT REPAIR IN ACCORDANCE WITH   SRM 53-00-07-2R FIGURE 201 REPAIR 2. EO # 1-5100-7-5001 B6 PART 1 TITLE: " STRUCTURES -   REPAIR CATALOG - MD11 - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REPAIR CLASSIFIED   AS CATEGORY 'B' REPAIR. INITIAL INSPECTION REQUIRED AT 14500 FLIGHT CYCLE, REPETITIVE   INSPECTION AT EVERY 9500 FLIGHT CYCLE AS PER SRM 53-00-07-2R TABLE 201/REPAIR 2.
